Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 68, NWS Norman, OK

May 19, 2010Garvin County, Murray County, Pontotoc County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2010, 9:10 PM CDT for Garvin County, Murray County, Pontotoc County, Oklahoma. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 9:10 PM CDT (02:10 UTC)
Expired
May 19, 2010, 10:15 PM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 9:16 PM CDTHAIL 1.757 Wnw Roff, OK
May 19, 9:16 PM CDTTORNADO8 N Sulphur, OKBARN ROOF BLOWN OFF. RELAYED FROM ADA/PONTOTOC EOC. TIME ESTIMATED FROM RADAR.
May 19, 9:32 PM CDTTSTM WND GST 702 W Roff, OK
May 19, 9:37 PM CDTHAIL 1.75Roff, OK
May 19, 10:15 PM CDTHAIL 1.759 Sw Ada, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:06 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WFUS54 KOUN 200210
TOROUN
OKC049-099-123-200315-
/O.NEW.KOUN.TO.W.0068.100520T0210Z-100520T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 910 PM CDT...A TORNADO WAS DETECTED BY RADAR 11 MILES WEST OF  
  ROFF...MOVING EAST-NORTHEAST AT 25 MPH. IN ADDITION TO THE
  TORNADO... HAIL TO THE SIZE OF GOLF BALLS IS LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH...
  FRANCIS...ROFF AND VANOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3489 9659 3459 9652 3455 9711 3470 9715
TIME...MOT...LOC 0210Z 256DEG 23KT 3463 9701

$$


..SPEG.
3 follow-up statements
952 
WWUS54 KOUN 200226 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT WED MAY 19 2010

OKC049-099-123-200315-
/O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/
MURRAY OK-GARVIN OK-PONTOTOC OK-
926 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
PONTOTOC...EASTERN GARVIN AND NORTHEASTERN MURRAY COUNTIES...

AT 926 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES 
WAS LOCATED 4 MILES WEST OF ROFF...MOVING EAST-NORTHEAST AT 25 MPH. 
THIS STORM HAS PRODUCED DAMAGE SOUTH OF WYNNEWOOD AND NEAR JOY.

* LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH...
  FRANCIS...ROFF AND VANOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3459 9699 3473 9703 3489 9659 3459 9652
TIME...MOT...LOC 0226Z 261DEG 22KT 3465 9689

$$


..SPEG.
316 
WWUS54 KOUN 200242
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT WED MAY 19 2010

OKC049-099-200250-
/O.CAN.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/
MURRAY OK-GARVIN OK-
942 PM CDT WED MAY 19 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN GARVIN AND
NORTHEASTERN MURRAY COUNTIES...

THE STORM HAS MOVED EAST OUT OF GARVIN AND MURRAY COUNTY AND INTO 
PONTOTOC COUNTY. ANOTHER STORM WILL MOVE THROUGH EASTERN GARVIN AND 
NORTHERN MURRAY COUNTY THAT WILL BE CAPABLE OF PRODUCING SMALL HAIL 
AND GUSTY WINDS.

LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652
TIME...MOT...LOC 0240Z 255DEG 24KT 3468 9678

$$

OKC123-200315-
/O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/
PONTOTOC OK-
942 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
PONTOTOC COUNTY...

AT 940 PM CDT...A TORNADO WAS DETECTED BY RADAR NEAR 
FITZHUGH...MOVING EAST-NORTHEAST AT 25 MPH. THIS STORM WILL PASS 
NEAR OR SOUTH OF ADA. PEOPLE IN ADA SHOULD SEEK SHELTER FROM THIS 
STORM. IN ADDITION TO THE TORNADO... HAIL LARGER THAN GOLF BALLS 
WILL BE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH...
  FRANCIS AND ROFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652
TIME...MOT...LOC 0240Z 255DEG 24KT 3468 9678

$$


..SPEG.
080 
WWUS54 KOUN 200303
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT WED MAY 19 2010

OKC123-200315-
/O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/
PONTOTOC OK-
1003 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
PONTOTOC COUNTY...

AT 1002 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 5 MILES NORTH OF FITTSTOWN...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH...
  FRANCIS...ROFF AND VANOSS.

ANOTHER SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL WAS LOCATED 5 MILES WEST OF ROFF. THE STORM WAS MOVING EAST AT 
30 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652
TIME...MOT...LOC 0302Z 255DEG 24KT 3470 9659

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, May 19, 2:11 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010

.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  80  59  87 /  60  30  10   0
HOBART OK         59  82  56  88 /  30  10  10   0
WICHITA FALLS TX  64  87  64  91 /  40  20  10   0
GAGE OK           54  76  49  87 /  30  10  10   0
PONCA CITY OK     57  74  54  82 /  70  30  10   0
DURANT OK         68  83  66  88 /  70  40  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
     017>020.

TX...NONE.
&&
Hazardous weather outlook, May 19, 11:40 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010

OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.

LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.

TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.

IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.

RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.

DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.

CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.

26/30/16

In the hours before

Local storm report, May 19, 8:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          6 W PRAGUE              35.49N 96.80W
05/19/2010                   LINCOLN            OK   STORM CHASER

            DAMAGE TO AN OUTBUILDING REPORTED.

&&

AG
Local storm report, May 19, 8:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             2 SSE NOBLE             35.11N 97.38W
05/19/2010  M3.00 INCH       CLEVELAND          OK   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR.

0745 PM     HAIL             5 E NOBLE               35.14N 97.31W
05/19/2010  E1.00 INCH       CLEVELAND          OK   PUBLIC

0726 PM     HAIL             3 S NORMAN              35.18N 97.45W
05/19/2010  E1.00 INCH       CLEVELAND          OK   STORM CHASER

&&

AG
Local storm report, May 19, 8:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TORNADO          6 NNE HENNEPIN          34.58N 97.30W
05/19/2010                   GARVIN             OK   AMATEUR RADIO

&&

AG
Local storm report, May 19, 8:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             1 S MACOMB              35.13N 97.01W
05/19/2010  E1.75 INCH       POTTAWATOMIE       OK   STORM CHASER

&&

AG
Local storm report, May 19, 8:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          4 W WYNNEWOOD           34.64N 97.23W
05/19/2010                   GARVIN             OK   STORM CHASER

            MULTIVORTEX ON THE GROUND 7 TO 10 MINUTES WITH POWER
            FLASHES AND SOME TREE DAMAGE OF UNKNOWN EXTENT.

&&

AG
Local storm report, May 19, 9:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             4 W ST. LOUIS           35.07N 96.92W
05/19/2010  E1.75 INCH       POTTAWATOMIE       OK   PUBLIC

&&

AG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:02 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
May 19, 7:08 PM CDTTornado WarningOUNLincoln, Oklahoma, Pottawatomie52 min
May 19, 7:26 PM CDTTornado WarningOUNGarvin, Stephens49 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningOUNPayne61 min
May 19, 7:32 PM CDTTornado WarningOUNCleveland, McClain, Pottawatomie43 min
May 19, 7:42 PM CDTTornado WarningOUNLincoln42 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningOUNLogan45 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole45 min
May 19, 7:53 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward67 min
May 19, 8:11 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray64 min
May 19, 8:15 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole45 min
May 19, 8:15 PM CDTTornado WarningOUNLincoln30 min
May 19, 8:17 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
May 19, 8:29 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole46 min
May 19, 8:33 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc42 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole61 min
May 19, 10:04 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole56 min
May 19, 10:07 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc53 min
May 19, 10:56 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc64 min
May 19, 11:51 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 11:59 PM CDTSevere Thunderstorm WarningOUNAtoka46 min
May 20, 12:02 AM CDTSevere Thunderstorm WarningOUNMcClain, Pottawatomie, Seminole43 min
May 20, 1:33 AM CDTDense Fog AdvisoryOUNAlfalfa, Blaine, Caddo, Canadian, Cleveland, Garfield and 13 more6 hr
May 20, 1:41 AM CDTSevere Thunderstorm WarningOUNHughes49 min
May 20, 1:55 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole50 min
May 20, 2:45 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Pontotoc60 min
May 20, 2:53 AM CDTSevere Thunderstorm WarningOUNAtoka67 min
May 20, 3:18 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Pontotoc3 hr
May 20, 3:53 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc6 hr
May 20, 4:18 AM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc3 hr
May 20, 4:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Murray, Pontotoc65 min
May 20, 5:44 AM CDTAreal Flood AdvisoryOUNAtoka, Johnston3 hr
May 20, 6:37 AM CDTAreal Flood AdvisoryOUNAtoka113 min
May 20, 8:47 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston6 hr
May 20, 10:04 AM CDTRiver Flood WarningOUNAtoka, Bryan71 hr
May 20, 2:17 PM CDTRiver Flood WarningOUNLogan, Payne14 hr

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.